# SDR SWAA2022120678354

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 25,671 hours, 11,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEXT TO L1 DOOR INOPERATIVE.   REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT NEXT TO L1 PER AMM 33-51-04. OPS CHECKS GOOD AT THIS TIME.
